PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 141 | 2 | 119-146
Tytuł artykułu

The covering property for σ-ideals of compact, sets

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The covering property for σ-ideals of compact sets is an abstract version of the classical perfect set theorem for analytic sets. We will study its consequences using as a paradigm the σ-ideal of countable closed subsets of $2^ω$.
Słowa kluczowe
Rocznik
Tom
141
Numer
2
Strony
119-146
Opis fizyczny
Daty
wydano
1992
otrzymano
1991-02-11
poprawiono
1992-02-11
Twórcy
  • Departamento de Matemáticas, Facultad de Ciencias, Universidad de Los Andes, Mérida 5101, Venezuela
Bibliografia
  • [1] R. Barua and V. V. Srivatsa, Definable hereditary families in the projective hierarchy, Fund. Math. 140 (1992), 183-189.
  • [2] G. Debs et J. Saint Raymond, Ensembles boréliens d'unicité et d'unicité au sens large, Ann. Inst. Fourier (Grenoble) 37 (3) (1987), 217-239.
  • [3] A. S. Kechris, The theory of countable analytical sets, Trans. Amer. Math. Soc. 202 (1975), 259-297.
  • [4] A. S. Kechris, On a notion of smallness for subsets of the Baire space, ibid. 229 (1977), 191-207.
  • [5] A. S. Kechris, Countable ordinals and the analytical hierarchy (II), Ann. Math. Logic 15 (1978), 193-223.
  • [6] A. S. Kechris, The descriptive set theory of σ-ideals of compact sets, in: Logic Colloquium '88, R. Ferro, C. Bonotto, S. Valentini and A. Zanardo (eds.), North-Holland, 1979, 117-138.
  • [7] A. S. Kechris and A. Louveau, Descriptive Set Theory and the Structure of Sets of Uniqueness, London Math. Soc. Lecture Note Ser. 128, Cambridge Univ. Press, 1987.
  • [8] A. S. Kechris, A. Louveau and W. H. Woodin, The structure of σ-ideals of compact sets, Trans. Amer. Math. Soc. 301 (1987), 263-288.
  • [9] A. Louveau, σ-idéaux engendrés par des ensembles fermés et théorèmes d'approximation, ibid. 257 (1980), 143-169.
  • [10] D. A. Martin and A. S. Kechris, Infinite games and effective descriptive set theory, in: Analytic Sets, by C. A. Rogers et al., Academic Press, 1980, 403-499.
  • [11] Y. N. Moschovakis, Descriptive Set Theory, North-Holland, Amsterdam 1980.
  • [12] J. Oxtoby, Measure and Category, Springer, New York 1971.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv141i2p119bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.